# SDR SWI2025F01640

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 985 TO 1098.20, RBL 27 HAS CORROSION PITTING. CIRCLE WITH BLACK GREASE PENCIL.  (C-CHECK)  COMPLIED WITH DISPOSITION FOR BLENDED CORROSION DAMAGE TO RBL 27.FLOORBEAM BETWEEN BS 1069.75 & 1088.20 IAW SRM 53-00-41-201-001-A03, REV 38. AND REO 690-53-61-1644 REV-. COMPLIED WITH 51-900-1002-SKY.
